Translator Disclaimer
June 2013 A note on the geometricity of open homomorphisms between the absolute Galois groups of p-adic local fields
Yuichiro Hoshi
Kodai Math. J. 36(2): 284-298 (June 2013). DOI: 10.2996/kmj/1372337519

Abstract

In the present paper, we prove that an open continuous homomorphism between the absolute Galois groups of p-adic local fields is geometric [i.e., roughly speaking, arises from an embedding of fields] if and only if the homomorphism is HT-preserving [i.e., roughly speaking, satisfies the condition that the pull-back by the homomorphism of every Hodge-Tate representation is Hodge-Tate].

Citation

Download Citation

Yuichiro Hoshi. "A note on the geometricity of open homomorphisms between the absolute Galois groups of p-adic local fields." Kodai Math. J. 36 (2) 284 - 298, June 2013. https://doi.org/10.2996/kmj/1372337519

Information

Published: June 2013
First available in Project Euclid: 27 June 2013

zbMATH: 1328.11113
MathSciNet: MR3081248
Digital Object Identifier: 10.2996/kmj/1372337519

Rights: Copyright © 2013 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.36 • No. 2 • June 2013
Back to Top